Jump to content

Search the Community

Showing results for tags 'inner_electric_zaps'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I started tapering from Prozac, 40 mg and Elavil 40 mg in Oct. 2015. I did not know if I could do it. One of my motivations was 3 years of chronic pelvic pain which started while I was on medication. Then all through 2016 I got sick. I spent 2016 in bed, mostly too tired to do very much and the withdrawal from the drugs was one of mostly forgetting to take the medications as I felt sick and had pains and distress, malaise, flu like symptoms In Nov. 2015 I got very dizzy. In Jan. 2016 I noticed that I had electric zaps up and down my spine and inner trembling. I became so weak in August o
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy